Alert archive / Delaware / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2016, 5:56 PM EDT for Kent County, Delaware. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 5:56 PM EDT (21:56 UTC)
- Expired
- Jul 8, 2016, 6:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 46 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
272
WWUS81 KPHI 082156
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI JUL 8 2016
DEZ001-002-MDZ012-015-020-082230-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
556 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...
AT 555 PM EDT...A STRONG THUNDERSTORM WAS OVER HARTLY...OR 12 MILES
WEST OF DOVER...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CAMDEN...CLAYTON...CHESWOLD...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...HAZLETTVILLE...WYOMING...
KENTON...LITTLE CREEK...LEIPSIC...HENDERSON...MARYDEL...
TEMPLEVILLE...CHAMBERSVILLE...RODNEY VILLAGE AND HIGHLAND ACRES.
HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3939 7557 3916 7541 3915 7541 3904 7576
3920 7588
TIME...MOT...LOC 2155Z 240DEG 16KT 3916 7575
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 3:33 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 8, 3:33 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
333 PM EDT FRI JUL 8 2016
.SYNOPSIS...
A cold front, currently over the Great Lakes will slide through our
region late Saturday. After that, high pressure builds over our
region early next week. By mid week, the high shifts offshore as
another hot and humid air mass moves into our region for the
remainder of the work week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Convection will move offshore late this evening. In the meantime,
the main threat will continue to be heavy rainfall and locally
gusty winds. The Excessive Heat Warning for the Wilmington-Philadelphia-
Trenton urban corridor will be allowed to expire at 6 PM. Some
additional showers and thundershowers are possibly overnight,
mainly far southern NJ and Delmarva, as another shortwave moves
across this region. Otherwise, some patchy fog is possible,
particularly where rainfall occurred.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Additional showers and thunderstorms are likely Saturday
afternoon, with the area under a marginal risk. The main concern
continues to be gusty winds and locally heavy rainfall.
Temperatures will be slightly cooler compared to Friday, with
continued high humidity. Heat indices are expected to be generally
in the low to mid 90s, low enough to preclude the need for an heat
advisory or excessive heat warning.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Once the cold front clears the region Saturday night, we'll be in
for a welcome, albeit temporary pattern change until mid week when
heat, humidity and thunderstorm chances return.
Sunday through Tuesday...in the wake of the cold front, a cooler and
drier air mass will move over our region through this period. The
surface high building over the region will keep conditions mostly
dry through this period. A slight warming trend is possible on
Tuesday as 1000 to 500 mb thicknesses increase in response to the
approaching upper level ridge.
Wednesday through Friday...Surface high should slide offshore by
late in the day on Tuesday. On Wednesday or Wednesday night, a weak
warm front should slide through the region from West to East,
bringing a hot and humid air mass back to our region. As with the
last few days, this could bring isolated to scattered thunderstorms
each afternoon. However, in general there are no major features to
suggest a widespread precip event through this time, unless the next
cold front arrives earlier than anticipated (now forecast to arrive
Friday night).
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...MVFR/IFR at times with evening showers and thunderstorms.
MVFR is possibly as low clouds advect into the region, and we cannot
rule out patchy fog as well.
Saturday...VFR after low clouds clear out early in the morning. Similar
to Friday, MVFR/IFR possible in afternoon showers and
thunderstorms.
Outlook...
Sunday through Tuesday...Mostly VFR conditions expected.
Wednesday...Isolated to scattered thunderstorms are possible during
the afternoon. Otherwise, VFR conditions are anticipated.
&&
.MARINE...
Winds and seas should remain well below Small Craft Advisory criteria
Friday night into Saturday.
Outlook...
Saturday through Wednesday...winds and seas should stay below SCA
criteria through this period.
RIP CURRENTS: Based on the expected wind, wave and swell conditions,
we are anticipating a low risk for the development of dangerous
rip currents for Saturday along the New Jersey shore and at the
Delaware Beaches.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 6 PM EDT this evening for PAZ070-
071-102-104-106.
NJ...Excessive Heat Warning until 6 PM EDT this evening for NJZ015-
017>019.
DE...Excessive Heat Warning until 6 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Johnson
Near Term...Franck
Short Term...Franck
Long Term...Johnson
Aviation...Franck/Johnson
Marine...Franck/JohnsonHazardous weather outlook, Jul 8, 3:23 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 PM EDT FRI JUL 8 2016 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-101-103-105-091930- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 323 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW AFTERNOON. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-091930- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 323 PM EDT FRI JUL 8 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW AFTERNOON. ANZ430-431-450>455-091930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW AFTERNOON.
In the hours before
Local storm report, Jul 8, 5:04 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG ROXBURY TWP 40.86N 74.66W
07/08/2016 MORRIS NJ 911 CALL CENTER
TREES DOWN. TIME ESTIMATED FROM RADAR.
0400 PM TSTM WND DMG MOUNT OLIVE 40.85N 74.73W
07/08/2016 MORRIS NJ 911 CALL CENTER
TREES DOWN. TIME ESTIMATED FROM RADAR
0406 PM TSTM WND DMG CHESTER 40.79N 74.69W
07/08/2016 MORRIS NJ 911 CALL CENTER
MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR
0410 PM TSTM WND DMG MENDHAM 40.78N 74.60W
07/08/2016 MORRIS NJ 911 CALL CENTER
MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER PHI1601353
EVENT NUMBER PHI1601354
EVENT NUMBER PHI1601355
EVENT NUMBER PHI1601356
SFJSpecial weather statement, Jul 8, 5:12 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT FRI JUL 8 2016
NJZ008>010-012-015-PAZ104>106-082200-
SOMERSET-MORRIS-HUNTERDON-MERCER-MIDDLESEX-EASTERN MONTGOMERY-LOWER
BUCKS-UPPER BUCKS-
512 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS IS MOVING THROUGH SOUTHEASTERN
PENNSYLVANIA AND CENTRAL NEW JERSEY...
AT 511 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PEAPACK AND GLADSTONE TO NEAR NEW HOPE...AND
MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...SOMERVILLE...SOMERSET...BENSALEM...
BRIDGEWATER...EWING...MIDDLESEX...PRINCETON...BOUND BROOK...
MANVILLE...BURLINGTON...BRISTOL...DOYLESTOWN...BYRAM...MENDHAM...
FLEMINGTON...HIGH BRIDGE...CLINTON AND PENNINGTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4012 7480 4013 7482 4008 7487 4005 7497
4012 7496 4014 7501 4012 7503 4031 7518
4083 7477 4069 7443 4066 7445 4065 7440
4060 7446 4060 7438
TIME...MOT...LOC 2111Z 323DEG 12KT 4068 7473 4030 7502
SFJSpecial weather statement, Jul 8, 5:22 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT FRI JUL 8 2016
DEZ003-004-082215-
DELAWARE BEACHES-INLAND SUSSEX-
522 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
AT 522 PM EDT...A STRONG THUNDERSTORM WAS OVER DAGSBORO...OR 14 MILES
SOUTHEAST OF GEORGETOWN...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MILLSBORO...SELBYVILLE...DAGSBORO...MILLVILLE...LONG NECK...
OCEAN VIEW...FRANKFORD AND SOUTH BETHANY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3863 7530 3864 7514 3863 7508 3865 7508
3865 7506 3862 7507 3862 7511 3859 7521
3857 7518 3859 7514 3858 7507 3860 7507
3860 7510 3861 7506 3860 7506 3845 7505
3845 7531
TIME...MOT...LOC 2122Z 272DEG 12KT 3854 7521
SFJSpecial weather statement, Jul 8, 5:25 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUL 8 2016
NJZ001-007-008-082215-
SUSSEX-MORRIS-WARREN-
525 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
SOUTHEASTERN SUSSEX AND NORTHERN MORRIS COUNTIES...
AT 525 PM EDT...A STRONG THUNDERSTORM WAS OVER STANHOPE...OR 8 MILES
SOUTH OF NEWTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...WHARTON...ROCKAWAY...MOUNT ARLINGTON...
FRANKLIN...STANHOPE...HAMBURG...NETCONG...OGDENSBURG...ANDOVER...
SUCCASUNNA...GREENDELL...LAKE TELEMARK...SUCCASUNNA-KENVIL...
LAKE MOHAWK...BUDD LAKE...GREEN POND AND ALLAMUCHY-PANTHER VALLEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4107 7448 4104 7450 4105 7447 4105 7445
4098 7437 4081 7469 4095 7485 4118 7461
TIME...MOT...LOC 2125Z 227DEG 10KT 4094 7471
SFJSpecial weather statement, Jul 8, 5:54 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT FRI JUL 8 2016
NJZ009-012-013-015-019-PAZ104-106-082230-
WESTERN MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-NORTHWESTERN
BURLINGTON-EASTERN MONTGOMERY-LOWER BUCKS-
554 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST OUT OF BUCKS
AND MERCER COUNTIES...
AT 553 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WASHINGTON CROSSING TO RICHBORO...AND MOVING EAST AT
20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BENSALEM...EWING...PRINCETON...FLORENCE...BURLINGTON...
BRISTOL...HATBORO...HIGHTSTOWN...BORDENTOWN...CRANBURY...
PENNINGTON...BEVERLY...YARDLEY...NEWTOWN...TULLYTOWN...ALLENTOWN...
LANGHORNE...IVYLAND AND LEVITTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4002 7483 4009 7496 4012 7497 4012 7498
4014 7501 4013 7502 4021 7516 4038 7486
4029 7440
TIME...MOT...LOC 2153Z 290DEG 17KT 4031 7485 4021 7502
SFJSpecial weather statement, Jul 8, 5:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI JUL 8 2016
DEZ001-002-MDZ012-015-020-082230-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
556 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...
AT 555 PM EDT...A STRONG THUNDERSTORM WAS OVER HARTLY...OR 12 MILES
WEST OF DOVER...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CAMDEN...CLAYTON...CHESWOLD...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...HAZLETTVILLE...WYOMING...
KENTON...LITTLE CREEK...LEIPSIC...HENDERSON...MARYDEL...
TEMPLEVILLE...CHAMBERSVILLE...RODNEY VILLAGE AND HIGHLAND ACRES.
HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3939 7557 3916 7541 3915 7541 3904 7576
3920 7588
TIME...MOT...LOC 2155Z 240DEG 16KT 3916 7575
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:30 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon, Salem, Warren | 3 hr |
| Jul 8, 2:30 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Jul 8, 2:46 PM EDT | Areal Flood Advisory | PHI | Morris | 4 hr |
| Jul 8, 3:08 PM EDT | Special Weather Statement | PHI | Morris | 37 min |
| Jul 8, 3:12 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 8, 3:25 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Jul 8, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 43 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | PHI | Morris | 33 min |
| Jul 8, 3:43 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 8, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 45 min |
| Jul 8, 4:08 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington | 4 hr |
| Jul 8, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 50 min |
| Jul 8, 4:25 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 46 min |
| Jul 8, 4:56 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:59 PM EDT | Special Weather Statement | PHI | Atlantic | 46 min |
| Jul 8, 5:12 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Somerset | 48 min |
| Jul 8, 5:18 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| Jul 8, 5:25 PM EDT | Special Weather Statement | PHI | Morris | 50 min |
| Jul 8, 5:28 PM EDT | Areal Flood Advisory | PHI | Atlantic | 4 hr |
| Jul 8, 5:48 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth | 4 hr |
| Jul 8, 5:54 PM EDT | Special Weather Statement | PHI | Mercer | 36 min |
| Jul 8, 6:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 23 min |
| Jul 8, 6:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Jul 8, 7:29 PM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jul 8, 7:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 7:48 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 12:33 PM EDT | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Jul 8, 3:31 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jul 8, 3:35 PM EDT | Special Weather Statement | PHI | Cecil | 25 min |
| Jul 8, 4:39 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 51 min |
| Jul 8, 5:22 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
Nearby
Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.